# SDR MFG2006F00000

- Difficulty date: May 16, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N42HN
- Make and model: Lear 35A
- Aircraft serial: 507
- Engine: Garrtt TFE731*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 24800271
- Condition: Cracked
- Location: Lt Mlg Actuator
- Component: Actuator, Lear
- Component part number: 232710025
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT THE CREW EXPERIENCED A LOW HYDRAULIC PRESSURE LIGHT, THEY LANDED UNEVENTFULLY AND TAXIED TO THE FBO.  IT WAS FOUND THAT THE HYDRAULIC HOSE ON THE LT MAIN GEAR ACTUATOR HAD COME LOOSE ON THE FITTING.  AFTER INSPECTION OF THE HOSE AND FITTING IT WAS DETERMINED THAT THE FITTING HAD A CRACK AND ALLOWED THE HOSE TO COME LOOSE.  (K)
